Alert archive / Colorado / Winter Storm Watches in 2011

Winter Storm Watch 3, NWS Pueblo, CO

February 17, 20116 counties in Colorado

NWS Pueblo, CO issued this winter storm watch at Feb 17, 2011, 3:41 PM MST for 6 counties in Colorado. It took effect at Feb 19, 2011, 6:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 17, 2011, 3:41 PM MST (22:41 UTC)
In effect from
Feb 19, 2011, 6:00 AM MST
Expired
Feb 18, 2011, 3:30 PM MST
In force
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2011-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2011-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WWUS45 KPUB 172241
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MST THU FEB 17 2011

COZ060-068-180445-
/O.CAN.KPUB.WS.W.0006.000000T0000Z-110218T0400Z/
/O.NEW.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
CUMBRES PASS...WOLF CREEK PASS
341 PM MST THU FEB 17 2011

...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

* LOCATION...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET...AND
  THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET.

* CAUSE AND TIMING...INCREASING MOISTURE AHEAD OF STRONG UPPER
  LEVEL WEATHER SYSTEM MOVING ACROSS THE ROCKIES SATURDAY AND
  SUNDAY...IS EXPECTED TO BRING PERIODS OF MODERATE TO HEAVY
  SNOWFALL TO THE AREA THROUGH THE WEEKEND. 

* SNOW ACCUMULATION...ONE TO TWO FEET OF SNOW WILL BE POSSIBLE
  WITH THIS SYSTEM SATURDAY THROUGH SUNDAY NIGHT...WITH THE HIGHEST
  AMOUNTS EXPECTED ALONG THE WEST FACING SLOPES OF THE EASTERN SAN
  JUAN MOUNTAINS.

* IMPACT...HAZARDOUS TRAVEL OVER THE MOUNTAIN PASSES MAY BE
  POSSIBLE THIS WEEKEND DUE TO SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN
THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST
WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY
ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA
DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT.

&&

$$

COZ058-066-180445-
/O.CAN.KPUB.WW.Y.0009.000000T0000Z-110218T0400Z/
/O.NEW.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...NORTH PASS
341 PM MST THU FEB 17 2011

...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY AFTERNOON...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 


* LOCATION...THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY
  ABOVE 11000 FEET AND THE LA GARITA MOUNTAINS ABOVE 10000 FEET. 

* CAUSE AND TIMING...INCREASING MOISTURE AHEAD OF STRONG UPPER
  LEVEL WEATHER SYSTEM MOVING ACROSS THE ROCKIES SATURDAY AND
  SUNDAY...IS EXPECTED TO BRING PERIODS OF MODERATE TO HEAVY
  SNOWFALL TO THE AREA THROUGH THE WEEKEND. 

* SNOW ACCUMULATION...SNOWFALL OF 8 TO 18 INCHES WILL BE POSSIBLE
  WITH THIS SYSTEM SATURDAY THROUGH SUNDAY.


* IMPACT...HAZARDOUS TRAVEL...ESPECIALLY OVER THE MOUNTAIN PASSES MAY
  BE POSSIBLE THIS WEEKEND DUE TO SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN
THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST
WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY
ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA
DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT.

&&

$$

COZ059-061-064-065-067-180445-
/O.NEW.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
INCLUDING...LEADVILLE...SARGENTS...BONANZA...SOUTH FORK...CREEDE
341 PM MST THU FEB 17 2011

...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON. 

* LOCATION...THE UPPER RIO GRANDE VALLEY AND THE EASTERN SAN JUAN
  MOUNTAINS BELOW 10000 FEET...SAGUACHE AND LAKE COUNTIES...AND
  WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET.

* CAUSE AND TIMING...INCREASING MOISTURE AHEAD OF STRONG UPPER
  LEVEL WEATHER SYSTEM MOVING ACROSS THE ROCKIES SATURDAY AND
  SUNDAY...IS EXPECTED TO BRING PERIODS OF MODERATE TO HEAVY
  SNOWFALL TO THE AREA THROUGH THE WEEKEND. 

* SNOW ACCUMULATION...SNOWFALL OF 8 TO 18 INCHES WILL BE POSSIBLE
  WITH THIS SYSTEM SATURDAY THROUGH SUNDAY.

* IMPACT...HAZARDOUS TRAVEL...ESPECIALLY OVER THE MOUNTAIN PASSES
  MAY BE POSSIBLE THIS WEEKEND DUE TO SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN
THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST
WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY
ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA
DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT.

&&

$$
4 follow-up statements
222 
WWUS45 KPUB 180313
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MST THU FEB 17 2011

COZ058>061-064>068-181200-
/O.CON.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...LEADVILLE...INDEPENDENCE PASS...MT ELBERT...
MT MASSIVE...SARGENTS...BONANZA...NORTH PASS...SOUTH FORK...
CREEDE...CUMBRES PASS...WOLF CREEK PASS
813 PM MST THU FEB 17 2011

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON. 

* LOCATION...THE EASTERN SAN JUAN MOUNTAINS...THE LA GARITA
  MOUNTAINS...THE UPPER RIO GRANDE VALLEY...THE SAWATCH RANGE AND
  ALL OF LAKE COUNTY.

* CAUSE AND TIMING...INCREASING MOISTURE AHEAD OF STRONG UPPER
  LEVEL WEATHER SYSTEM MOVING ACROSS THE ROCKIES SATURDAY AND
  SUNDAY IS EXPECTED TO BRING PERIODS OF MODERATE TO HEAVY SNOWFALL
  TO THE AREA THROUGH THE WEEKEND.

* SNOW ACCUMULATION...SNOWFALL OF 8 TO 18 INCHES WILL BE 
  POSSIBLE WITH THIS SYSTEM SATURDAY THROUGH SUNDAY. 

* IMPACT...HAZARDOUS TRAVEL...ESPECIALLY OVER THE MOUNTAIN PASSES
  WILL BE POSSIBLE THIS WEEKEND DUE TO SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN
THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST
WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY
ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA
DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT.

&&

$$
056 
WWUS45 KPUB 181030
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
330 AM MST FRI FEB 18 2011

COZ058>061-064>068-181700-
/O.CON.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...LEADVILLE...INDEPENDENCE PASS...MT ELBERT...
MT MASSIVE...SARGENTS...BONANZA...NORTH PASS...SOUTH FORK...
CREEDE...CUMBRES PASS...WOLF CREEK PASS
330 AM MST FRI FEB 18 2011

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON. 

* LOCATION...THE EASTERN SAN JUAN MOUNTAINS...THE LA GARITA 
  MOUNTAINS...THE UPPER RIO GRANDE VALLEY...THE SAWATCH RANGE 
  AND ALL OF LAKE COUNTY. 

* CAUSE AND TIMING...INCREASING MOISTURE AHEAD OF STRONG UPPER 
  LEVEL WEATHER SYSTEM MOVING ACROSS THE ROCKIES SATURDAY AND 
  SUNDAY IS EXPECTED TO BRING PERIODS OF MODERATE TO HEAVY 
  SNOWFALL TO THE AREA THROUGH THE WEEKEND. 

* SNOW ACCUMULATION...SNOWFALL OF 8 TO 18 INCHES WILL BE 
  POSSIBLE WITH THIS SYSTEM SATURDAY THROUGH SUNDAY. 

* IMPACT...HAZARDOUS TRAVEL...ESPECIALLY OVER THE MOUNTAIN 
  PASSES WILL BE POSSIBLE THIS WEEKEND DUE TO SNOW AND BLOWING 
  SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN
THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST
WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY
ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA
DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT.

&&

$$
078 
WWUS45 KPUB 181630
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
930 AM MST FRI FEB 18 2011

COZ058>061-064>068-182300-
/O.CON.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...LEADVILLE...INDEPENDENCE PASS...MT ELBERT...
MT MASSIVE...SARGENTS...BONANZA...NORTH PASS...SOUTH FORK...
CREEDE...CUMBRES PASS...WOLF CREEK PASS
930 AM MST FRI FEB 18 2011

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON. 

* LOCATION...THE EASTERN SAN JUAN MOUNTAINS...THE LA GARITA 
  MOUNTAINS...THE UPPER RIO GRANDE VALLEY...THE SAWATCH RANGE 
  AND ALL OF LAKE COUNTY. 

* CAUSE AND TIMING...INCREASING MOISTURE AHEAD OF STRONG UPPER 
  LEVEL WEATHER SYSTEM MOVING ACROSS THE ROCKIES SATURDAY AND 
  SUNDAY IS EXPECTED TO BRING PERIODS OF MODERATE TO HEAVY 
  SNOWFALL TO THE AREA THROUGH THE WEEKEND. 

* SNOW ACCUMULATION...SNOWFALL OF 8 TO 18 INCHES WILL BE POSSIBLE
  WITH THIS SYSTEM SATURDAY THROUGH SUNDAY...WITH LOCALLY HIGHER
  AMOUNTS OF UP TO TWO FEET ALONG THE FAVORED WEST AND SOUTHWEST
  FACING SLOPES OF THE EASTERN SAN JUAN MOUNTAINS.

* IMPACT...HAZARDOUS TRAVEL...ESPECIALLY OVER THE MOUNTAIN 
  PASSES WILL BE POSSIBLE THIS WEEKEND DUE TO SNOW AND BLOWING 
  SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SEVERE WINTER WEATHER CONDITIONS TO DEVELOP.

WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO
HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER
6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN
THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE
WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST
WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY
ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA
DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT.

&&

$$
276 
WWUS45 KPUB 182230
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MST FRI FEB 18 2011

COZ068-190430-
/O.UPG.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
/O.NEW.KPUB.WS.W.0007.110219T0700Z-110221T0000Z/
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CUMBRES PASS...WOLF CREEK PASS
330 PM MST FRI FEB 18 2011

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WARNING WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* LOCATION...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET.

* CAUSE AND TIMING...MOISTURE AND SOUTHWEST WINDS WILL CONTINUE TO
  INCREASE ACROSS THE AREA TONIGHT...AS A STRONG STORM SYSTEM
  ACROSS THE WEST COAST BEGINS TO MOVE EAST. LIGHT SNOW IS
  EXPECTED TO DEVELOP LATE TONIGHT WITH SNOW...HEAVY AT TIMES...THEN
  CONTINUING SATURDAY AND SUNDAY...AS THIS WEATHER SYSTEM MOVES
  ACROSS THE ROCKIES THROUGH THE WEEKEND.

* SNOW ACCUMULATION...TOTAL SNOWFALL OF ONE TO TWO FEET CAN BE
  EXPECTED WITH THIS SYSTEM THROUGH SUNDAY...WITH HIGHEST AMOUNTS
  ALONG THE FAVORED WEST AND SOUTHWEST FACING SLOPES.

* WIND...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH AT
  TIMES. 

* IMPACT...HAZARDOUS TRAVEL CAN BE EXPECTED THIS WEEKEND WITH SNOW
  COVERED ROADS. GUSTY WINDS WILL ALSO CAUSE POOR VISIBILITY AT
  TIMES...IN SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ060-066-190430-
/O.UPG.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
/O.NEW.KPUB.WS.W.0007.110219T1300Z-110221T0000Z/
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
NORTH PASS
330 PM MST FRI FEB 18 2011

...WINTER STORM WARNING IN EFFECT FROM 6 AM SATURDAY TO 5 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WARNING WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 5 PM MST SUNDAY.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* LOCATION...THE LA GARITA MOUNTAINS ABOVE 10000 FEET AND THE
  EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. 

* CAUSE AND TIMING...MOISTURE AND WEST TO SOUTHWEST WINDS WILL
  CONTINUE TO INCREASE ACROSS THE AREA TONIGHT...AS A STRONG STORM
  SYSTEM ACROSS THE WEST COAST BEGINS TO MOVE EAST. LIGHT SNOW IS
  EXPECTED TO DEVELOP LATE TONIGHT WITH SNOW...HEAVY AT TIMES...THEN
  CONTINUING SATURDAY AND SUNDAY...AS THIS WEATHER SYSTEM MOVES
  ACROSS THE ROCKIES THROUGH THE WEEKEND.

* SNOW ACCUMULATION...TOTAL SNOWFALL OF 10 TO 20 INCHES WILL BE
  POSSIBLE WITH THIS SYSTEM SATURDAY THROUGH SUNDAY...WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE ALONG WEST AND SOUTHWEST FACING SLOPES. 

* WIND...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH AT
  TIMES. 

* IMPACT...HAZARDOUS TRAVEL CAN BE EXPECTED THIS WEEKEND WITH SNOW
  COVERED ROADS. GUSTY WINDS WILL ALSO CAUSE POOR VISIBILITY AT
  TIMES...IN SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

&&

$$

COZ058-059-061-064-065-067-190430-
/O.UPG.KPUB.WS.A.0003.110219T1300Z-110221T0000Z/
/O.NEW.KPUB.WW.Y.0010.110219T1300Z-110221T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
INCLUDING...CLIMAX...LEADVILLE...SARGENTS...BONANZA...
SOUTH FORK...CREEDE
330 PM MST FRI FEB 18 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 5 PM
MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER
WEATHER ADVISORY WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 5 PM
MST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* LOCATION...SAGUACHE AND LAKE COUNTIES...WESTERN CHAFFEE COUNTY
  ABOVE 9000 FEET...THE UPPER RIO GRANDE VALLEY. 

* CAUSE AND TIMING...MOISTURE AND WEST TO SOUTHWEST WINDS WILL
  CONTINUE TO INCREASE ACROSS THE AREA TONIGHT...AS A STRONG STORM
  SYSTEM ACROSS THE WEST COAST BEGINS TO MOVE EAST. LIGHT SNOW IS
  EXPECTED TO DEVELOP EARLY SATURDAY...WITH SNOW THEN EXPECTED TO
  CONTINUE ACROSS THE AREA AT TIMES THROUGH SUNDAY...AS THIS
  WEATHER SYSTEM MOVES ACROSS THE STATE THROUGH THE WEEKEND.

* SNOW ACCUMULATION...SNOWFALL OF 4 TO 8 INCHES WILL BE POSSIBLE
  WITH THIS SYSTEM SATURDAY THROUGH SUNDAY.

* IMPACT...HAZARDOUS TRAVEL...ESPECIALLY OVER THE MOUNTAIN PASSES
  WILL BE POSSIBLE THIS WEEKEND DUE TO SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME
OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER
TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Feb 17, 3:14 PM MST, 27 minutes earlier.

Area forecast discussion, Feb 17, 3:14 PM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MST THU FEB 17 2011

.SHORT TERM...

(TONIGHT AND FRIDAY)

...MAIN PROBLEM EARLY TONIGHT IS WHETHER A WEAK FRONT MOVES INTO THE
AREA FROM THE NORTH BEFORE MIDNIGHT...

UPPER JET AXIS HAS SHIFTED SOUTH AND EAST...AND IS MOVING OUT OF THE
AREA EARLY THIS EVENING. USED THE NAM FOR MOST OF THE PERIOD...AS IT
SEEMS TO HAVE THE BEST DETAIL AND CONTINUITY.

THE STRONG WEST TO SOUTHWEST WINDS WILL GRADUALLY DIMINISH THROUGH
THIS EVENING. THEN...AS COOLER AIR MOVES INTO THE AREA BEHIND A
FRONTAL BOUNDARY...WINDS SHOULD DROP OFF RAPIDLY...EXCEPT OVER THE
HIGHER MOUNTAINS AND ALONG THE EASTERN MOUNTAIN SLOPES. WINDS IN
THESE AREAS WILL DIMINISH BEFORE MIDNIGHT. ANY PRECIPITATION WHICH
CONTINUES OVER THE CONTINENTAL DIVIDE SHOULD GENERALLY BECOME
ISOLATED TO SCATTERED AFTER ABOUT 9 PM. LOWS WILL GENERALLY BE IN
THE SINGLE DIGITS AND TEENS IN THE HIGH COUNTRY AND 20S ON THE
PLAINS.

WINDS FRIDAY WILL BE GENERALLY LIGHT...AS WE ARE BETWEEN SYSTEMS.
BY LATE AFTERNOON...THE NEXT SYSTEM WILL APPROACH THE SOUTHWEST AND
CENTRAL MOUNTAINS...INCREASING CHANCES OF SNOW AND WINDS. HIGHS ON
THE PLAINS WILL BE ABOUT 10 DEGREES COOLER FRIDAY.

.LONG TERM...

(FRIDAY NIGHT THROUGH THURSDAY)

...ANOTHER LONG DURATION SNOW EVENT EXPECTED FOR THE HIGHER TERRAIN
ALONG AND WEST OF THE CONTDVD SATURDAY AND SUNDAY...

FRIDAY NIGHT THROUGH MONDAY...LATEST MODELS REMAIN IN DECENT
AGREEMENT OF ANOTHER LONG DURATION SNOW EVENT FOR THE HIGHER TERRAIN
ALONG AND WEST OF THE CONTDVD THROUGH THIS PERIOD AS A DEVELOPING
LONG WAVE TROUGH ACROSS WEST COAST FRIDAY SLOWLY MOVES INTO THE
GREAT BASIN REGION ON SATURDAY AND THEN CONTINUES TO SLOWLY LIFT OUT
ACROSS THE ROCKIES THROUGH SUNDAY NIGHT. INCREASING MOISTURE WITHIN
THE INCREASING SW FLOW ALOFT ALONG WITH LARGE SCALE ASSOCIATED WITH
LEFT FRONT QUAD OF STRONG JET CORE WILL LIKELY BRING SNOW...HEAVY AT
TIMES...TO THE EASTERN SAN JUAN AND LA GARITA MTS SATURDAY WITH THE
HEAVIEST SNOW SHIFTING FURTHER NORTH TO THE EASTERN SAWATCH AND
MOSQUITO RANGES LATER SATURDAY AND SUNDAY AS FLOW BECOMES MORE
WESTERLY AS UPPER TROUGH CONTINUES TO LIFT OUT ACROSS THE ROCKIES.
MODELS FAIRLY WARM INITIALLY WITH THE SW FLOW ALOFT THROUGH THE DAY
SATURDAY WITH COOLING ALOFT THEREAFTER WITH TROUGH PASSAGE. WITH
THAT SAID...HAVE ISSUED A BROAD BRUSH WINTER STORM WATCH FOR ZONES
58-59-60-61-64>68 BEGINNING AT 13Z SAT AND CONTINUING THROUGH 00Z
MON. CURRENT GRIDS HAVE 8 INCHES TO LOCALLY 2 FEET OF SNOW IN
FAVORED WEST AND SW SLOPES AND WILL FOR LATER RUNS TO GET THE FINER
DETAILS IN THESE ZONES. FURTHER EAST...BREEZY TO WINDY CONDITIONS
EXPECTED SATURDAY AND SUNDAY ACROSS THE EASTERN MTS AND PLAINS
ALLOWING FOR A NICE WARM UP WITH HIGHS IN MID 50S TO MID 60S ON
SATURDAY. LATEST MODELS INDICATING INCREASING LOW LEVEL MOISTURE
ADVECTING ACROSS THE EASTERN PLAINS ON SATURDAY WITH GUSTY SOUTH TO
SOUTHWEST WINDS...WHICH LOOKS TO LIMIT ANY FIRE WEATHER HIGHLIGHTS
ATTM. STRONG DOWNSLOPE FLOW LOOKS TO LIMIT PRECIPITATION ACROSS THE
EASTERN MTS AND PLAINS THOUGH HAVE GONE WITH SCATTERED POPS ACROSS
THE HIGHER ELEVATIONS OF THE SANGRE DE CRISTO MTS AND MAINLY
ISOLATED POPS ACROSS THE REST OF THE EASTERN MTS AND PLAINS SATURDAY
NIGHT AND SUNDAY WITH SOME UVV WITH PASSING TROUGH. PASSING SYSTEM
SENDS BACKDOOR COLD FRONT ACROSS THE EASTERN PLAINS SUNDAY NIGHT
WITH COOLER TEMPS AND DECREASING POPS AREAWIDE ON MONDAY.

TUESDAY-THURSDAY...DRIER AND WARMER WESTERLY FLOW EXPECTED TUESDAY
AHEAD OF ANOTHER LONG WAVE TROUGH DEVELOPING ACROSS THE WEST COAST
WEDNESDAY WHICH IS PROGGED TO MOVE ACROSS THE ROCKIES ON THURSDAY.
HAVE CUT POPS TUESDAY...SAVE SLIGHT POPS ACROSS THE CONTDVD...WITH
INCREASING CHANCES ACROSS THE HIGHER TERRAIN LATE WEDNESDAY THROUGH
THURSDAY. MODELS INDICATING A POSSIBLE COLD FRONT MOVING ACROSS THE
PLAINS ON THURSDAY AND HAVE ADDED SLIGHT POPS TO MATCH. -MW

&&

.AVIATION...STRONG SOUTHWEST TO WEST WINDS TO AFFECT KCOS...KPUB...AND
KALS TAF THROUGH 03Z...THEN DIMINISH. GUSTS UP TO 30 KTS WILL BE POSSIBLE
AT ALL THREE SITES. WINDS ACROSS THE AREA WILL BE GENERALLY LIGHT THROUGH
MOST OF FRIDAY...WITH INCREASING CLOUDS AND SNOW SHOWERS DEVELOPING
AFTER 18Z OVER THE CONTINENTAL DIVIDE...LEADING TO AREAS OF OBSCURATION.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM MST THIS EVENING FOR COZ227>237.

WINTER STORM WATCH FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON FOR COZ058>061-064>068.

&&

51/23
Hazardous weather outlook, Feb 17, 12:49 PM MST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1249 PM MST THU FEB 17 2011

COZ058>089-093>099-182000-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1249 PM MST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

A POWERFUL JET STREAM WILL MOVE ACROSS THE AREA SPREADING WIND
DRIVEN SNOW INTO THE SOUTHWEST AND CENTRAL MOUNTAINS...AND STRONG
WINDS ACROSS ALL OF THE REGION.  MODERATE TO BRIEFLY HEAVY SNOW WILL
CONTINUE THROUGH THE DAY ACROSS THE EASTERN SAN JUANS AND SAWATCH MOUNTAIN
RANGES.  ACCUMULATIONS WILL RANGE FROM 4 TO 10 INCHES.  COMBINED WITH
SOUTHWEST TO WEST WINDS GUSTING UP TO 60 MPH AT TIMES...VISIBILITIES
IN BLOWING AND DRIFTING SNOW WILL DROP TO LESS THAN 1/2 MILE AT
TIMES.  THE HEAVIER SNOW IS EXPECTED TO FALL THIS MORNING WITH SLOW
BUT GRADUAL IMPROVEMENT THROUGH THE AFTERNOON AND EVENING.  LIGHT TO
MODERATE SNOWFALL ALONG WITH BLOWING SNOW WILL CONTINUE ACROSS THE
LA GARITAS AND THE WESTERN MOSQUITO RANGES THROUGH EARLY EVENING.  TOTAL
ACCUMULATIONS OF 3 TO 8 INCHES WILL BE POSSIBLE IN THESE AREAS.
SCATTERED SNOW SHOWERS WILL ALSO IMPACT THE SANGRE DE CRISTO
MOUNTAINS THROUGH THE DAY WHERE LOCAL ACCUMULATIONS OF AN INCH OR
TWO WILL BE POSSIBLE ACROSS THE HIGHER PEAKS AND WEST FACING
SLOPES.

STRONG WINDS WILL ALSO SPREAD ACROSS THE REMAINDER OF SOUTH
CENTRAL AND SOUTHEAST COLORADO. GUSTS UP TO 45 TO 50 MPH WILL BE
POSSIBLE THROUGH THE AFTERNOON...PARTICULARLY ACROSS THE SOUTHEAST
PLAINS. COMBINED WITH LOW RELATIVE HUMIDITY VALUES...AND DRY
FUELS...RAPID RATES OF FIRE SPREAD WILL BE POSSIBLE WITH ANY FIRES
THAT MAY OCCUR ACROSS SOUTHEAST COLORADO TODAY. USE EXTREME
CAUTION NOT TO START ANY WILD FIRES AS THESE STRONG WINDS WILL
QUICKLY DRIVE THEM OUT OF CONTROL.

PLEASE USE CAUTION IF TRAVELING IN AND NEAR THE HIGH COUNTRY TODAY.
STRONG CROSS WINDS CAN BE EXPECTED ON NORTH SOUTH ORIENTED
ROADWAYS...AND VISIBILITIES WILL BE LESS THAN 1/2 MILE AT TIMES
ACROSS THE HIGHER ELEVATIONS IN FALLING AND BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF HEAVY SNOW AND GUSTY WINDS IS ANTICIPATED OVER
PORTIONS OF THE SOUTHWEST AND CENTRAL MOUNTAINS FROM FRIDAY NIGHT
INTO SUNDAY NIGHT. SEVERAL FEET OF ADDITIONAL SNOW WILL BE POSSIBLE
OVER FAVORED HIGHER ELEVATION LOCATIONS SUCH AS WOLF CREEK PASS
DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY THROUGH
THIS EVENING.

51/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 11:11 PM MSTHigh Wind WarningPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more14 hr
Feb 17, 4:35 AM MSTWinter Storm WarningPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache11 hr

Nearby

Winter Storm Watches in Colorado, 2011Every winter storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.